Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for a bladder infection

Answered by
Dr.
Dr. Ramadevi Wani

OBGYN

Practicing since :1985

Answered : 1303 Questions

default
Posted on Fri, 3 Mar 2017 in Women's Health
Question: I have a yeast infection that seems to not want to go away -- i had bladder infection and had to have two courses of antibiotics. Stmptoms seemed to disapate. But i developed a yeast infection as a result. But ive done two treatments for the yeast infection (one three day canesten and another 1 day canesten)...but im still mildly itchy and i have an urge to urinate. Is this urge to urinate likely the yeast infection still??
doctor
Answered by Dr. Ramadevi Wani 1 hour later
Brief Answer:
Details below.

Detailed Answer:
Hi,
Welcome to healthcare magic.
I am Dr Ramadevi Wani. I will be answering your concerns.

From your notes it appears that you are having persistent/ recurring yeast infection as a result of taking antibiotics. First it is important that you are examined by doctor and vaginal swab tested to confirm that it is yeast infection only. Once confirmed take Diflucan 150 mg weekly but y mouth or canesten vaginal suppository 500 mg once weekly for 1-2 months ( until symptoms subside).

Urge to urinate could be due to the yeast infection.
Drink plenty of water. If the urge symptom does not subside with two weeks of treatment for vaginal infection you need to get your urine culture sensitivity test done (as it suggest persistent urinary
infection).
Best wishes,
Dr Rama
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Vaginal infection

doctor1 MD

I recently went to the gynecologist and was treated with antibiotics for a vaginal infection. I was also told that I could use rephresh to help insure my vagina was a good ph level which would combat any possible bad tastes or smells for which I was concerned because I just enetered into a relationship with a new guy and want to be healthy, smelling and tasting good. I completed the antibiotics, took the extra pills (cant remeber what it was called at the moment) one at the beginning and one at the end to combat a yeast infection from the antibiotics. Used rephresh after having sex with my boyfriend, noticed a few days later that there was a white discharge coming out of my vagina. I looked at it closely and smelled it and it did not have a foul smell at all. But I assumed that I had a yeast infection so began a one day treatment of monistat, then read that one day might not be strong enough and might just make the bacteria more resistant so I purchased a three day and started that. Then read that rephresh will result in leaving a whitish discharge from the vagina as the cells slough off and it is nothing to worry about. I am afraid I may have treated a yeast infection when I did not have one. So I just rinsed out my third day of treatment of monistat with hot water and tried to clean myself out thoroughly, so I am not continuing with a unneeded chemical. I m wondering should I use rephresh again now to make sure I get my vagina back to a healthy ph before I see my boyfriend this weekend?

doctor1 MD

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with diflucan. i am very uncomfortable right now and the otc products did not give much relief. how can i decrease symptoms til i can see dr? is it common to be seen quickly when you have these symptom? i feel like going to the er.

doctor1 MD

I am 54 yrs female, no period for 10 months. Self treated for yeast infection 3 weeks ago with one oral pill. Symptoms prior were discharg, no odor, vaginal itching. Symptoms stopped 2 days post oral canestan pill. 2 days ago symptoms returned so started a series of 3 vaginal suppositories of canestan. On second morning I started a light period ( thin bloody light flow). 10 months post menstrual cycle and to start bleeding, is this a concern? Am

doctor1 MD

What would cause these symptoms.... pain during intercourse , fishy odor especially after intercourse, lower abdominal pressure constantly. Discharge is normal looking except there is a lot of it during intercourse. Periods are normal. Bladder infection about 6 weeks ago, which is seemingly resolved with antibiotics. Yeast infection about 10 weeks ago, resolved with suppository. No pain on urination or bowel movements. No itchiness or burning either.

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

Hi there, I’ve had white/yellowish dishcharge for a couple of days now. Itching, but no odour. I saw my Gynae today and he said it could be a yeast infection. He’s taken a vagibal swab too and the results will be out in a couple of days. He...

doctor1 MD

I don't believe I have an STD , recently, my vagina (don't know the proper term) but where my hole is had a lot of irritation, when I woke it hurts or when I pee it then burns and I have to XXXXXXX it with toilet paper to reduce the pain, no odor,...